Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Yaskov Pavel Andreevich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2018
1. Pavel Yaskov, “Extensions of the sewing lemma with applications”, Stoch. Proc. Appl., 2018, 1–25 (Published online)  mathnet  crossref  scopus

   2017
2. Stanislav Anatolyev, Pavel Yaskov, “Asymptotics of diagonal elements of projection matrices under many instruments/regressors”, Econometric Theory, 33:3 (2017), 717–738  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
3. Pavel Yaskov, “LLN for quadratic forms of long memory time series and its applications in random matrix theory”, J. Theor. Probability, 2017, 1–24 (Published online)  mathnet  crossref  scopus
4. P. A. Yaskov, “On a spectrum of sample covariation matrices for time series”, Teor. Veroyatnost. i Primenen., 62:3 (2017), 542–555  mathnet  crossref  mathscinet  elib

   2016
5. Pavel Yaskov, “A short proof of the Marchenko–Pastur theorem [Une courte démonstration du théorème de Marchenko–Pastur]”, C. R. Math. Acad. Sci. Paris, 354:3 (2016), 319–322 , arXiv: 1506.04922  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  isi (cited: 1)  elib  scopus (cited: 1)
6. Pavel Yaskov, “Controlling the least eigenvalue of a random Gram matrix”, Linear Algebra Appl., 504 (2016), 108–123  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib  scopus (cited: 2)
7. Pavel Yaskov, “Necessary and sufficient conditions for the Marchenko-Pastur theorem”, Electron. Commun. Probab., 21 (2016), 73 , 8 pp.  mathnet (cited: 1)  crossref  mathscinet  zmath  isi  elib  scopus

   2015
8. Pavel Yaskov, “Sharp lower bounds on the least singular value of a random matrix without the fourth moment condition”, Electron. Commun. Probab., 20 (2015), 044 , 9 pp.  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 3)
9. P. Yaskov, “Variance inequalities for quadratic forms with applications”, Math. Methods Statist., 24:4 (2015), 309–319  mathnet  crossref  mathscinet (cited: 1)  scopus (cited: 1)

   2014
10. P. A. Yaskov, “On asymptotic constancy of diagonal elements of a random orthogonal projection”, Russian Math. Surveys, 69:4 (2014), 755–756  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
11. P. Yaskov, “Lower bounds on the smallest eigenvalue of a sample covariance matrix”, Electron. Commun. Probab., 19 (2014), 83 , 10 pp.  mathnet  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  elib (cited: 4)  scopus (cited: 7)
12. P. A. Yaskov, “On the law of large numbers for martingales”, Proc. Steklov Inst. Math., 287:1 (2014), 289–298  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
13. P. A. Yaskov, “On the behaviour of the smallest eigenvalue of a high-dimensional sample covariance matrix”, Russian Math. Surveys, 68:3 (2013), 569–570  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
14. A. Bulinski, O. Butkovsky, V. Sadovnichy, A. Shashkin, P. Yaskov, A. Balatskiy, L. Samokhodskaya, V. Tkachuk, “Statistical methods of SNP data analysis and applications”, Open Journal of Statistics, 2:1 (2012), 73–87  mathnet  crossref  mathscinet (cited: 2)

   2011
15. P. A. Yaskov, “Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$”, Russian Math. Surveys, 66:6 (2011), 1207–1208  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
16. P. A. Yaskov, “Necessary conditions in the law of large numbers for martingales and associated systems”, Russian Math. Surveys, 66:4 (2011), 822–824  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2010
17. P. A. Yaskov, “Testirovanie predskazatelnoi sposobnosti pri nalichii strukturnykh sdvigov”, Kvantil, 2010, no. 8, 127–136
18. P. A. Yas'kov, “Estimates for norms of discrete stochastic integrals”, Dokl. Math., 81:3 (2010), 414–417  crossref  mathscinet  zmath  isi  elib  scopus

   2011
19. P. A. Yaskov, “Strong convergence for multiple sums of non-orthogonal random variables”, Theory Probab. Appl., 55:2 (2011), 351–355  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2009
20. P. A. Yaskov, “A Generalization of the Menshov–Rademacher Theorem”, Math. Notes, 86:6 (2009), 861–872  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)

   2010
21. P. A. Yaskov, “The rate of convergence estimations in the weak law of large numbers for epidemic processes”, Theory Probab. Appl., 54:3 (2010), 485–498  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

Books


   2013
22. A. N. Shiryaev, I. G. Erlikh, P. A. Yaskov, Veroyatnost v teoremakh i zadachakh (s dokazatelstvami i resheniyami), v. 1, MTsNMO, M., 2013 , 648 pp.

Preprints


   2012
23. P. A. Yaskov, A. Aigner, A spatial additive model and its applications to flood insurance, Preprint, 2012
Home page

© Steklov Mathematical Institute of RAS, 2004–2018